# SDR SWAA2022021587649

- Difficulty date: April 12, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,161 hours, 36,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ASD MOPSILL BS 917-986 NUMEROUS AREAS RBL52 / REMOVED CORRODED AFT SERVICE DOOR MOPSILL BS 917-1006 RBL52. INSTALLED NEW MOPSILL IAW SRM 51-40-02 AND DWG 147A8501
